# SDR ASAA2013051994860

- Difficulty date: May 19, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 18,389 hours, 5,752 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 01012356
- Condition: Failed
- Location: Flight Deck
- Part time: 44,599 hours, 16,196 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP CMD-B LIGHT OUT.  ACFT GROUNDED.  R & R DFCS MODE CONTROL PANEL REF MM 22-11-34-400-801.  OPS CK NORMAL.  PERFORMED ADDITIONAL LWMP TESTS, DFCS LRU INTERFACE TEST FOR MCP GROUP NR 32 REF MM 22-11-34/501.  LAND VERIFY TEST GROUP NR 49 IAW MM 22-11-00/201, HGS SENSOR DATA TEST FOR FCC/AT REF SMM 34-36-00.  ALL OPS CKS GOOD.
